... to her this morning and about eleven her teacher called me and said she was not feeling well and was just laying around, when I was finally able to go to her school around tewlve thirty she was fine except she was VERY fidgity and could not be still even worse than before she had no medicine. Is this normal?
What mg was the Vyvanse. They should start off low say 20mg or 30mg then go up. I know when I made big jumps I did have that "fidgity" tweeker look and feel. I have been on 70mg for awhile now. But it does take a few days for your body to get used to Amphetamines but once it does it will calm her right down. Hang in there or have the MD switch her to a lower dose med like Adderral.
my 6yr old daughter would not focus at school and was very disruptive and was asked by her teachers to take her to the Dr. to get evaluated for add so i did and was perscribed 15mg of vyvanse i wasn't thrill about this but it is for her own good. I started her on the medication on a weekend so i can monitor her the first day i gave it to her she complained of stomach cramps and would fall asleep shortly after that, the next day i gave it to her again but this time she felt very dizzie and felt like vomiting well i taught it was a side effect it will go away well the third day i gave it to her she was vomiting all day non stop kept falling asleep and complaining after that i said no more and the Dr. switched her to folcolin 10 mg and that seemed to work great then i started to noticed she was not reacting to the medicine after awhile and the medicine was increased still no reaction to this medicine so the Dr. switched it again to adderal and this med. worked wounderful for her. So my point here is even though it seems like a pain to do you just need to keep switching medicines till you find the right one im sure you will find the right one. good luck and my wishes to you and your family
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I have a 7 year old son that is on Vyvanse. He has
Posted 14 May 2010 • 3 answers
Posted 20 Jan 2012 • 7 answers
Posted 18 Feb 2012 • 1 answer
Posted 20 Jul 2016 • 1 answer
Posted 26 Jul 2016 • 1 answer